Vertex operator extension of Casimir WA(N) algebras


Ozer H. T.

MODERN PHYSICS LETTERS A, vol.13, no.33, pp.2645-2652, 1998 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 13 Issue: 33
  • Publication Date: 1998
  • Doi Number: 10.1142/s0217732398002813
  • Title of Journal : MODERN PHYSICS LETTERS A
  • Page Numbers: pp.2645-2652

Abstract

We give an extension of Casimir WA(N) algebras including a vertex operator which depends on non-simple roots of A(N-1).